# SDR QMLA2012072012118

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Aircraft time: 2,671 hours, 7,248 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,520 hours, 8,220 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 029025110
- Part serial: 23357
- Condition: Making Metal
- Part time: 3,518 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE WAS INSTALLED AT ACFT TT 2647+57 ENGINE TT 3996+36. THIS ENGINE WAS RECENTLY REPAIRED. FIRST CHIP EVENT AT ACFT TT 2660+27 ENG TT 3508+56 FOUND CAT.( A) DUST.  PERFORMED DRAIN AND FLUSH OF OIL SYS WITH FILTER CHANGE AT FLUSH AND AGAIN AFTER 15 MINUTES GROUND RUN.  MX PERFORMED.  SECOND CHIP EVENTAT ACFT TT 2665+09 ENG TT 3514+08,  FOUND DUST AND TWO FINE WIRE FILIMENT CHIPS SENT FOR ANALYSIS CAT.( A )CHIP EVENT OIL DRAIN AND FLUSH PERFORMED WITH FILTER CHANGE.  MX PERFORMED. THIRD CHIP EVENT AT ACFT TT 2669+03 ENG 3518+02 CAT.( A) DUST N2 SENSORS PULLED AND INSPECTED ALONG WITH DRAIN AND FLUSH WITH FILTER CHANGE.  ACFT REMOVED FROM SERVICE.    RETURNED AIRCRAFT TO MX FACILITY, MX PERFORMED TWO HOUR FLIGHT,  ON RETURN,  CHECKED CHIP PLUGS AND FOUND CAT.( A) DUST.  ENGINE REMOVED FROM SERVICE.
